# SDR CALA2025110410882

- Difficulty date: October 6, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,997 hours, 18,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120.30, 26" FROM FRONT SPAR, I/B ROW. CRACK LENGTH:1" REF. AAR N/R:99951969 INSTALLED NEW REPAIR DOUBLER ON RT HORIZONTAL STABILIZER LOWER SKIN AND 2EA REPAIR FILLERS AT STAB STA 120.30 PER SRM 55-10-01- -2R-11,PENDING ESFR ENTRY, DIP REQUIRED AS PER TABLE 204, INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES WITH 9,000FLIGHT ADD EMP:V939559 CYCLE INTERVALS FOR DVI AND LFEC.
